# SDR AALA202209121873

- Difficulty date: September 7, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 54,466 hours, 35,004 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE CABIN DOOR WILL NOT INDICATE CLOSED, FLIGHT CREW TRIED TO CYCLE IT, BUT IT STILL INDICATES OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
